# SDR IPXA2014011701458

- Difficulty date: January 14, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS GO TO UNARMED WHEN THE SAFETY SWITCH IS PUT IN APPROPRIATE POSITION.  SECURED AND OPS CHECK EMERGENCY LIGHT GUARD SWITCH.  SYS CHECK NORMAL IAW AMM 33-51-00.
